# SDR ASAA2018123107620

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,132 hours, 11,344 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Part number: 38762261
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMPERATURE IS AT OR ABOVE THE 605 DEGREE THRESHOLD.  GROUNDED - YES. ACCOMPLISHED B737-800 FIM 49-40 TASK 825 STEPS D1 THROUGH D6E. REMOVED AND REPLACED ALL FUEL NOZZLES REF B737-800 AMM 49-31-14. FOUND TOTAL PRESSURE SENSOR ORIFICE PARTIALLY BLOCKED. REMOVED AND REPLACED TOTAL PRESSURE SENSOR REF AMM 49-52-32. OPS CHECK GOOD. NO FUEL LEAKS NOTED. NO FAULTS MESSAGES OR MAINTENANCE MESSAGES ON APU BITE.
